PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2013 | 33 | 1 | 193-201
Tytuł artykułu

A Note on Uniquely Embeddable Forests

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
Let F be a forest of order n. It is well known that if F 6= Sn, a star of order n, then there exists an embedding of F into its complement F. In this note we consider a problem concerning the uniqueness of such an embedding.
Wydawca
Rocznik
Tom
33
Numer
1
Strony
193-201
Opis fizyczny
Daty
wydano
2013-03-01
online
2013-04-13
Twórcy
  • AGH University of Science and Technology Faculty of Applied Mathematics Al. Mickiewicza 30, 30-059 Krakow, Poland
  • AGH University of Science and Technology Faculty of Applied Mathematics Al. Mickiewicza 30, 30-059 Krakow, Poland, mwozniak@agh.edu.pl
Bibliografia
  • [1] B. Bollobás and S.E. Eldridge, Packings of graphs and applications to computational complexity, J. Combin. Theory (B) 25 (1978) 105-124. doi:10.1016/0095-8956(78)90030-8[Crossref]
  • [2] D. Burns and S. Schuster, Every (p, p − 2) graph is contained in its complement , J. Graph Theory 1 (1977) 277-279. doi:10.1002/jgt.3190010308[Crossref]
  • [3] D. Burns and S. Schuster, Embedding (n, n−1) graphs in their complements, Israel J. Math. 30 (1978) 313-320. doi:10.1007/BF02761996[Crossref]
  • [4] B. Ganter, J. Pelikan and L. Teirlinck, Small sprawling systems of equicardinal sets, Ars Combin. 4 (1977) 133-142.
  • [5] N. Sauer and J. Spencer, Edge disjoint placement of graphs, J. Combin. Theory (B) 25 (1978) 295-302. doi:10.1016/0095-8956(78)90005-9[Crossref]
  • [6] J. Otfinowska and M. Woźniak, A note on uniquely embeddable forests, Preprint MD (www.ii.uj.edu.pl/preMD/) 046 (2010).
  • [7] M. Woźniak, Embedding graphs of small size, Discrete Applied Math. 51 (1994) 233-241. doi:10.1016/0166-218X(94)90112-0[Crossref]
  • [8] M. Woźniak, Packing three trees, Discrete Math. 150 (1996) 393-402. doi:10.1016/0012-365X(95)00204-A[Crossref]
  • [9] M. Woźniak, A note on uniquely embeddable graphs, Discuss. Math. Graph Theory 18 (1998) 15-21. doi:10.7151/dmgt.1060[Crossref]
  • [10] M. Woźniak, Packing of graphs-some recent results and trends, Studies, Math. Series 16 (2003) 115-120.
  • [11] M. Woźniak, Packing of graphs and permutation-a survey, Discrete Math. 276 (2004) 379-391. doi:10.1016/S0012-365X(03)00296-6[Crossref]
  • [12] M. Woźniak, A note on uniquely embeddable cycles, Preprint MD (www.ii.uj.edu.pl/preMD/) 047 (2010).
  • [13] H.P. Yap, Packing of graphs-a survey, Discrete Math. 72 (1988) 395-404. doi:10.1016/0012-365X(88)90232-4[Crossref]
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.doi-10_7151_dmgt_1651
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.